# SDR UPS03240665

- Difficulty date: April 18, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  RT MLG DOOR, DOOR SKIN ON O/B SECTION OF DOOR ASSY CRACKED BS 910  AREA OF CRACKED SKIN TRIMMED OUT IAW SRM 52-80-02.  HFEC INSP. CARRI ED OUT AROUND CUTOUT AT R/H MLG DOOR SKIN ON O/B SECTION OF DOOR ASS Y IAW B727 NDTM PT 6 510000 FIG 4.  REPAIR CARRIED OUT IAW SRM 52- 80-02
